# SDR ABXA010497

- Difficulty date: September 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 56,589 hours, 60,724 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Ng Well
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED IN FLIGHT. MAINTENANCE INSPECTED AND ADJUSTED THE NOSE LANDING GEAR DOWN LOCK SENSOR AND REPLACED THE LEFT FORWARD NOSE GEAR DOOR ACTUATOR DUE TO A NONE ADJUSTABLE EYEBOLT. ADJUSTMENT AND TEST PROCEDURES WERE COMPLETED IAW DC-9 MM 32-60-01 AND THE AIRCRAFT WAS RETURNED TO SERVICE.
